MathSciNet Relay Station
MathSciNet bibliographic data
MR227794 47.25 (42.00)
Rosenblum, Marvin Vectorial Toeplitz operators and the Fejér-Riesz theorem. J. Math. Anal. Appl. 23 1968 139–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement